# SDR CA180707001

- Difficulty date: July 4, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,532 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14004715
- Condition: Disconnected
- Location: Wheel Speed
- Component: Anti Skid Syste, Beech
- Component part number: 1148100559
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATTACH SCREWS P/N MS24693-S24 BECAME FREE OF WHEEL SPEED TRANSDUCER P/N 140-04715.  TRANSDUCER WAS ABLE TO SHIFT INSIDE THE AXLE ALLOWING FOR THE TRANSDUCER TO LOOSE WHEEL SPEED INPUT, DUE TO SEPARATION FROM DRIVE HUBCAP P/N 114-810055-3.  ONLY INDICATION OF THIS DEFECT WAS THE HUBCAP DAMAGE FROM THE INSIDE CAUSED BY THE LOOSE MS24693-S24 SCREWS.  (TC# 20180707001)
